Polynomial mappings defined by forms with a common factor
Journal de Théorie des Nombres de Bordeaux, Tome 4 (1992) no. 2, pp. 187-198.
@article{JTNB_1992__4_2_187_0,
     author = {Halter-Koch, Franz and Narkiewicz, W{\l}adys{\l}aw},
     title = {Polynomial mappings defined by forms with a common factor},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {187--198},
     publisher = {Universit\'e Bordeaux I},
     volume = {4},
     number = {2},
     year = {1992},
     doi = {10.5802/jtnb.71},
     zbl = {0778.12002},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.71/}
}
F. Halter-Koch; Władysław Narkiewicz. Polynomial mappings defined by forms with a common factor. Journal de Théorie des Nombres de Bordeaux, Tome 4 (1992) no. 2, pp. 187-198. doi : 10.5802/jtnb.71. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.71/

[1] F. Halter-Koch, W. Narkiewicz, Finiteness properties of polynomial mappings, to appear. | MR 1237098

[2] S. Lang, Fundamentals of Diophantine Geometry, Springer 1983. | MR 715605 | Zbl 0528.14013

[3] S. Lang, Introduction to algebraic geometry, Interscience Publ. 1958. | MR 100591 | Zbl 0095.15301

[4] D.J. Lewis, Invariant sets of morphisms in projective and affine number spaces, J. Algebra 20 (1972), 419-434. | MR 302602 | Zbl 0245.12003

[5] P. Liardet, Sur les transformations polynomiales et rationnelles, Sém. Th. Nomb. Bordeaux exp. n° 29, 1971-1972. | MR 392947 | Zbl 0273.12101

[6] P. Liardet, Sur une conjecture de W. Narkiewicz, C. R. Acad. Sc. Paris 274 (1972), 1836-1838. | MR 314841 | Zbl 0249.12103

[7] W. Narkiewicz, On transformations by polynomials in two variables, II, Coll. Math. 13 (1964), 101-106. | MR 173672 | Zbl 0132.00803

[8] J.-P. Serre, Lectures on the Mordell-Weil-Theorem, Aspects of Mathematics, Braun schweig 1989. | Zbl 0676.14005

[9] B. L. Van Der Waerden, Algebra, 2. Teil, Springer 1967. | Zbl 0137.25403